Economics at your fingertips  

On the increasing convex order of generalized aggregation of dependent random variables

Yiying Zhang and Ka Chun Cheung

Insurance: Mathematics and Economics, 2020, vol. 92, issue C, 61-69

Abstract: In this article, we study stochastic properties of the generalized sum of right tail weakly stochastic arrangement increasing (RWSAI) nonnegative random variables accompanied with stochastic arrangement increasing (SAI) Bernoulli variables. In terms of monotonicity, supermodularity/submodularity, and convexity of the bivariate kernel function, sufficient conditions are developed for the increasing convex ordering on the generalized aggregation. Applications in actuarial science including the individual risk model and the reserving capital allocation are presented to highlight our results.

Keywords: Generalized aggregation; Stochastically arrangement increasing; Increasing convex order; Majorization; Supermodular; Submodular (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.insmatheco.2020.03.004

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-10-03
Handle: RePEc:eee:insuma:v:92:y:2020:i:c:p:61-69